On necessary and sufficient conditions for the basis property of systems of root functions of a differential operator
Differencialʹnye uravneniâ, Tome 32 (1996) no. 1, pp. 37-43
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1996_32_1_a5,
author = {N. B. Kerimov},
title = {On necessary and sufficient conditions for the basis property of systems of root functions of a differential operator},
journal = {Differencialʹnye uravneni\^a},
pages = {37--43},
year = {1996},
volume = {32},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1996_32_1_a5/}
}
TY - JOUR AU - N. B. Kerimov TI - On necessary and sufficient conditions for the basis property of systems of root functions of a differential operator JO - Differencialʹnye uravneniâ PY - 1996 SP - 37 EP - 43 VL - 32 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1996_32_1_a5/ LA - ru ID - DE_1996_32_1_a5 ER -
N. B. Kerimov. On necessary and sufficient conditions for the basis property of systems of root functions of a differential operator. Differencialʹnye uravneniâ, Tome 32 (1996) no. 1, pp. 37-43. http://geodesic.mathdoc.fr/item/DE_1996_32_1_a5/